# SDR SWIA2020072951501

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FWD BAGGAGE - BETWEEN FS'S 549 AND 565 - STGRS 27 AND 26L - D RING CUP MOUNTING BRKT  1)  CORRODED AT FSTNRS AS MARKED   2)  HAS SCREW BROKEN OFF IN NUTPLATE   (C-CHECK) RO 7/25/2020    --BLENDED CORROSION ON THE D RING MOUNTING CUP BRACKET BETWEEN FS549 - FS565 STR27L - STR26L "OUT OF LIMITS" NO DAMAGE ALLOWED REF CRJ700 SRM.  --REMOVED AND REPLACED FWD BAGGAGE BAY D RING MOUNTING CUP BRACKET BETWEEN FS549 - FS565 STR27L -STR26L REF CRJ700 SRM, REO, DRAWING.  COMPLIED WITH SKYWEST TASKCARD.  LEAK CHECKS GOOD.
